# SDR GLBA20030574

- Difficulty date: February 27, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 15,874 hours, 18,077 cycles
- Engine: Pwa PW118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 12034222009
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LINK ALONG CENTER RIB ON LT NAC FLAP, REMOVED AND REPLACED RLB LINK PN 120-34222-009 ON NACCLLE FLAP.
